# SDR AALA201804189002

- Difficulty date: February 22, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE NR 7 RUDDER HINGE ARM BEARING VSS 5605 AND RIB 11.  REPLACED THE RUDDER HINGE ARM FITTING ASSEMBLY IAW AMM 55-36-41.
